MAUDE Adverse Event Report: COVIDIEN SURGICAL TRI-STAPLE 2.0; STAPLER, SURGICAL

COVIDIEN SURGICAL TRI-STAPLE 2.0; STAPLER, SURGICAL
Model Number SIGCIR28XT
Medical Device Problem Code Incomplete or Inadequate Connection (4037)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter, during a robotic-assisted surgical (ras) sigmoid colectomy with colovesical fistula takedown, the spike would not properly connect to the anvil and the powered handle would not recognize that it was connected to measure the adaptive compression technology.The surgeon had to apply pressure to remove the anvil from the spike but could not successfully proceed to the next step on the screen.To resolve the issue, a new manual circular stapler was used.There was no patient injury.
 
Additional Manufacturer Narrative
D10 concomitant products: sigcirstnd, sigcirstnd signia circ adapt std length, (serial #: (b)(6)) sigphandle, sig power sigphandle handle, (serial #: (b)(6)).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional information: b5, d1, d2 (product code, common device name), d3 (mfr name, street 1, mfr city, mfr region, postal code), d4 (model #, catalog #, expiration date, lot #, udi #), g3, g4 (pma / 510(k) #), h4 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, during a robotic-assisted surgical (ras) sigmoid colectomy with colovesical fistula takedown, the spike would not properly connect to the anvil and the powered handle would not recognize that it was connected to measure the adaptive compression technology.The surgeon had to apply pressure to remove the anvil from the spike but could not successfully proceed to the next step on the screen.To resolve the issue, a new manual circular stapler was used.It was noted that the handle work properly.There was no patient injury.

Brand Name
TRI-STAPLE 2.0
Common Device Name
STAPLER, SURGICAL
Manufacturer (Section D)
COVIDIEN SURGICAL
60 middletown ave
north haven,ct PR 06473 4401
Manufacturer (Section G)
COVIDIEN SURGICAL
60 middletown ave
north haven,ct PR 06473 4401
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key24636580
Report Number2647580-2026-00740
Device Sequence Number21079157
Product Code GAG
UDI-Device Identifier10884521703735
UDI-Public(01)10884521703735(17)280831(10)N5J1408UY
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K221629
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSIGCIR28XT
Device Catalogue NumberSIGCIR28XT
Device Lot NumberN5J1408UY
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2026
Supplement Date Received by Manufacturer03/19/2026
Initial Report FDA Received Date03/19/2026
Supplement Report FDA Received Date03/30/2026
Date Device Manufactured09/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Patient Age81 YR
Patient SexFemale